# SDR RAIA00101029

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,460 hours, 11,803 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003110901
- Part serial: 95079114
- Condition: Failed
- Location: Cockpit
- Part time: 12,709 hours, 11,663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5412-EWR- DURING TAXI OUT THE FIRST OFFICERS ELECTRONIC HORIZON SITUATION INDICATOR (EHSI) WENT BLANK.  MAINTENANCE REMOVED AND REPLACED THE EHSI IAW J41 MAINTENANCE MANUAL.
